# SDR REXA2022040700639

- Difficulty date: March 25, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690332317
- Condition: Cut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 661.00+74 NEEDS REMOVED FROM STR 20R TO STR 25R FOR STRINGER REPAIR ACCESS. (REF JOB 81522851, OPS 337 & 335) - ACCESSED FRAME IAW AMM 21-23-54-000/400-801-A01, ESPM 20-72-00, SRMS 51-42-21-101-001-A01, 51-42-06-001-001-A01, 53-01-06-201-001-A03, 53-00-06-201-001-A03, LK CK GOOD IAW AMM 21-23-00-700-801-A01
